# SDR MALA080081

- Difficulty date: April 27, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 24,709 hours, 27,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 215-268
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD SEAT TRACK PROFILE CORRODED UNDER LAVATORY; APPROX STA, 215 - 268.  REMOVED DAMAGED TRACK PROFILE AND INSTALLED NEW PROFILE P/N: 7253721-459 IAW SAAB 340 AMM CH. 20-10.
